| Catalog Number |
66022043 |
| Medical Device Problem Codes |
Failure to Pump (1502); Pumping Stopped (1503)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that in a pico 14 10x30, all lights illuminated on pump.No harm or injury reported on patient.A smith and nephew back up device was used instead.It is unknown if there was any delay.
Additional Manufacturer Narrative
We have now completed our investigation into the reported complaint.A review of the associated batch manufacturing records did not identify any issue at the point of manufacture which may have caused or contributed to the issue highlighted by the complainant.In addition it can be confirmed that all finished product specification testing was satisfied at the point of release.The complaint history file contains further instances/ related events of the reported event.As no product could be returned, a thorough evaluation of the device could not be carried out.The device was intended for use in treatment.It was reported that all indicator lights were solidly illuminated.This means that the device entered a non-recoverable error state.There are various reasons that the device may enter an error state, such as out of range negative pressure, out of range power supply and an error retrieving data.If the pump does enter an error state, it must be replaced.This is a patient safety feature.We have not been able to confirm a relationship between the event and the device or identify a definitive root cause.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.